\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Logarithmic estimates for continuity equations

Abstract Related Papers Cited by
  • The aim of this short note is twofold. First, we give a sketch of the proof of a recent result proved by the authors in the paper [7] concerning existence and uniqueness of renormalized solutions of continuity equations with unbounded damping coefficient. Second, we show how the ideas in [7] can be used to provide an alternative proof of the result in [6,9,12], where the usual requirement of boundedness of the divergence of the vector field has been relaxed to various settings of exponentially integrable functions.
    Mathematics Subject Classification: Primary: 35F16; Secondary: 37C10.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    L. Ambrosio, Transport equation and Cauchy problem for $BV$ vector fields, Invent. Math., 158 (2004), 227-260.doi: 10.1007/s00222-004-0367-2.

    [2]

    L. Ambrosio and G. Crippa, Continuity equations and ODE flows with non-smooth velocity, Proc. Roy. Soc. Edinburgh Sect. A, 144 (2014), 1191-1244.doi: 10.1017/S0308210513000085.

    [3]

    L. Ambrosio, N. Gigli and G. Savaré, Gradient Flows in Metric Spaces and in the Space of Probability Measures, $2^{nd}$ edition, Lectures in Mathematics, ETH Zurich, Birkhäuser, 2005.

    [4]

    L. Ambrosio, M. Lecumberry and S. Maniglia, Lipschitz regularity and approximate differentiability of the DiPerna-Lions flow, Rend. Sem. Mat. Univ. Padova, 114 (2005), 29-50.

    [5]

    F. Bouchut and G. Crippa, Lagrangian flows for vector fields with gradient given by a singular integral, J. Hyperbolic Differ. Equ., 10 (2013), 235-282.doi: 10.1142/S0219891613500100.

    [6]

    A. Clop, R. Jiang, J. Mateu and J. Orobitg, Linear transport equations for vector fields with subexponentially integrable divergence, Calc. Var. Partial Differential Equations, 55 (2016), p21, arXiv:1502.05303doi: 10.1007/s00526-016-0956-0.

    [7]

    M. Colombo, G. Crippa and S. Spirito, Renormalized solutions to the continuity equation with an integrable damping term, Calc. Var. PDE, 54 (2015), 1831-1845.doi: 10.1007/s00526-015-0845-y.

    [8]

    G. Crippa and C. De Lellis, Estimates for transport equations and regularity of the DiPerna-Lions flow, J. Reine Angew. Math., 616 (2008), 15-46.doi: 10.1515/CRELLE.2008.016.

    [9]

    B. Desjardins, A few remarks on ordinary differential equations, Comm. Partial Diff. Eq., 21 (1996), 1667-1703.doi: 10.1080/03605309608821242.

    [10]

    R. J. DiPerna and P.-L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., 98 (1989), 511-547.doi: 10.1007/BF01393835.

    [11]

    F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math., 14 (1961), 415-426.doi: 10.1002/cpa.3160140317.

    [12]

    P. B. Mucha, Transport equation: Extension of classical results for div $b \in BMO$, J. Differential Equations, 249 (2010), 1871-1883.doi: 10.1016/j.jde.2010.07.015.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(243) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return